Geez, this is a lot harder than I thought it would be...
I am having a difficult time eating. I am taking 40 mg of Nexium, twice a day and is finally helping with the gagging while eating. Now I have the skitters (runs) for the fifth day so when I do manage to eat the food runs right through me. I have been able to drink plenty of water but feel weaker and weaker. I am also doing so much better mentally and emotionally; been taking 25 mg of Zoloff. I have been having some stomach pain and constapation. I am taking 1000mg of rib and I am in week five of tx. Genotype 1a and VL~17million. My doctor doesn't want to cut back the rib but I really feel knocked out from it...extremely tired.
What is good to eat that I can get down without feeling like vomitting? I am managing some instant oatmeal, dried toast, and yogurt. Will this side effect get better????????
...NEVER thought I would say...I would have to force myself to eat;good thing I needed to loose some weight anyway <grin>
sorry you are going thru this. i'm sick to my stomch most of the time. I've lost 40lbs at week 6 and didn't need to. What I have had the most luck w/is slim fast am/slim fast in the afternoon if i can handle it, then chicken noodle soup for dinner when i can handel that. Anything else just seems like i swallowed a brick and makes me sick. I wish you the best. Hope you start to feel better. Peace, Kelly.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.